# SDR DXTA2023062889740

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 6,306 hours, 4,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: MAIN CABIN DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE.//CORRECTIVE ACTION// PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS AND EMERGENCY LIGHTS POWER SUPPLY IAW TC-FLT-33-1001.  NO DEFECTS NOTED AT THIS TIME.
